# SDR REXA2016010200006

- Difficulty date: January 2, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING CONNECTOR AT LAVATORY DOOR HAS BROKEN WIRES.  R & R FLOOR TRACK LIGHTING CONNECTOR P40LY & INSTALLED NEW SPLICES IAW EPSM 20-17-31 & WDM 33-51-00.
